# SDR CA101221005

- Difficulty date: December 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Rivet
- Part number: 1102230606
- Condition: Mismarked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) NEW RIVITS ORDERED FROM BELL WERE INCORRECTLY PART NUMBERED. RIVITS WERE IDENTIFIED AS CR7771, BUT CR7773 RIVITS WERE IN THE BAG. THIS IS THE SECOND OCCURANCE OF THIS HAPPENING. BELL NOTIFIED AND THE STOCK WAS PURGED.
